# SDR SWAA2021100419150

- Difficulty date: September 19, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD ENTRY DOOR AFT GIRT BAR BRACK MOSSING SHIM BETWEEN ADAPTER PLATE AND BRACKET ; LH FWD ENTRY DOOR AFT GIRT AR RACK MOSSING SHIM ETWEEN ADAPTER PLATE AND RACKET / [01] INSTALLED L/H FWD ENTRY DOOR AFT GIRT BAR BRACKET SHIM BETWEEN ADAPTER PLATE AND BRACKET PER AMM 25-66-02.; [02] INSPECTED- L/H FWD ENTRY DOOR AFT GIRT BAR BRACKET SHIM BETWEEN ADAPTER PLATE AND BRACKET PER AMM 25-66-02.
